Alert archive / Iowa / Tornado Warnings in 2024

Tornado Warning 32, NWS Des Moines, IA

May 7, 20244 counties in Iowa

NWS Des Moines, IA issued this tornado warning at May 7, 2024, 12:47 AM CDT for 4 counties in Iowa. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2024, 12:47 AM CDT (05:47 UTC)
Expired
May 7, 2024, 1:30 AM CDT
In force
43 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Clarke County, IA, Decatur County, IA, Lucas County, IA, Warren County, IA

The radar

The Des Moines radar (KDMX), 67 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 12:47 AM CDTTSTM WND DMG2 Se Osceola, IAEmergency manager reported damage south of Osceola, including a snapped tree 2 feet in diameter and the western portion of the roof ripped off of a home. Time estimated from radar.
May 7, 1:10 AM CDTTSTM WND DMG1 Wsw Ackworth, IATrained spotter reported a tree and large branches down at the intersection of S23 and Hwy 92. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 7:32 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.8 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2024-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2024-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
302 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

898 
WFUS53 KDMX 070547
TORDMX
IAC039-053-117-181-070630-
/O.NEW.KDMX.TO.W.0032.240507T0547Z-240507T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Des Moines IA
1247 AM CDT Tue May 7 2024

The National Weather Service in Des Moines  has issued a

* Tornado Warning for...
  Northwestern Lucas County in south central Iowa...
  Northeastern Decatur County in south central Iowa...
  Eastern Clarke County in south central Iowa...
  Warren County in south central Iowa...

* Until 130 AM CDT.

* At 1246 AM CDT, a severe thunderstorm capable of producing a
  tornado was located 5 miles southwest of Woodburn, or 5 miles
  southeast of Osceola, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Woodburn around 1250 AM CDT.
  Otter Creek County Park around 105 AM CDT.
  Milo around 110 AM CDT.
  Indianola and Ackworth around 115 AM CDT.
  Sandyville around 120 AM CDT.

Other locations impacted by this tornadic thunderstorm include New
Virginia, Garden Grove, Lake Ahquabi State Park, Sandyville, Spring
Hill, Otter Creek County Park, Ackworth, Le Roy, Milo, and Woodburn.

This includes Interstate 35 between mile markers 32 and 39.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4081 9361 4101 9381 4149 9362 4143 9333
      4131 9333
TIME...MOT...LOC 0546Z 206DEG 45KT 4098 9369 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Donavon
2 follow-up statements
749 
WWUS53 KDMX 070604
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
104 AM CDT Tue May 7 2024

IAC053-070613-
/O.CAN.KDMX.TO.W.0032.000000T0000Z-240507T0630Z/
Decatur IA-
104 AM CDT Tue May 7 2024

...THE TORNADO WARNING FOR NORTHEASTERN DECATUR COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for south central
Iowa.

LAT...LON 4097 9352 4120 9364 4148 9357 4143 9333
      4131 9333
TIME...MOT...LOC 0603Z 210DEG 45KT 4117 9354 

$$

IAC039-117-181-070630-
/O.CON.KDMX.TO.W.0032.000000T0000Z-240507T0630Z/
Lucas IA-Clarke IA-Warren IA-
104 AM CDT Tue May 7 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
NORTHWESTERN LUCAS...NORTHEASTERN CLARKE AND EASTERN WARREN
COUNTIES...

At 103 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Otter Creek County Park, or 13 miles
south of Indianola, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Milo and Otter Creek County Park around 110 AM CDT.
  Ackworth and Sandyville around 115 AM CDT.

Other locations impacted by this tornadic thunderstorm include Otter
Creek County Park, Ackworth, Milo, Lake Ahquabi State Park, and
Sandyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4097 9352 4120 9364 4148 9357 4143 9333
      4131 9333
TIME...MOT...LOC 0603Z 210DEG 45KT 4117 9354 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Donavon
033 
WWUS53 KDMX 070617
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
117 AM CDT Tue May 7 2024

IAC039-117-070626-
/O.CAN.KDMX.TO.W.0032.000000T0000Z-240507T0630Z/
Lucas IA-Clarke IA-
117 AM CDT Tue May 7 2024

...THE TORNADO WARNING FOR NORTHWESTERN LUCAS AND NORTHEASTERN CLARKE
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for south central
Iowa.

LAT...LON 4118 9340 4135 9354 4147 9354 4143 9333
      4131 9333
TIME...MOT...LOC 0616Z 206DEG 45KT 4132 9344 

$$

IAC181-070630-
/O.CON.KDMX.TO.W.0032.000000T0000Z-240507T0630Z/
Warren IA-
117 AM CDT Tue May 7 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR EASTERN
WARREN COUNTY...

At 116 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Milo, or 7 miles southeast of Indianola, moving
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ackworth and Sandyville around 120 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Ackworth, Sandyville, and Milo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4118 9340 4135 9354 4147 9354 4143 9333
      4131 9333
TIME...MOT...LOC 0616Z 206DEG 45KT 4132 9344 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Donavon

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at May 7, 12:21 AM CDT, 26 minutes earlier. Its key messages:

  • Strong to severe storms sweep across Iowa this evening and overnight. Damaging wind and perhaps a few tornadoes are the primary hazards. Pockets of locally heavy rain are also possible.
  • Additional storm chances on Wednesday into Wednesday evening.
Area forecast discussion, May 7, 12:21 AM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1221 AM CDT Tue May 7 2024

 ...Updated for the 06z Aviation Discussion...

.KEY MESSAGES...

- Strong to severe storms sweep across Iowa this evening and
  overnight. Damaging wind and perhaps a few tornadoes are the
  primary hazards. Pockets of locally heavy rain are also
  possible.

- Additional storm chances on Wednesday into Wednesday evening.

&&

.DISCUSSION...
Issued at 235 PM CDT Mon May 6 2024

Upcoming forecast dominated by negatively tilted system lifting
through the region which eventually becomes a broad upper low across
the northern Plains. Low level southeast flow has intensified
today as moisture returns into the state with an extensive
cellular cloud field across central and western Iowa. Meanwhile,
dry line passing through the Plains is initiating strong to
severe convection across Kansas up into South Dakota currently.
Models indicate this development continues through the afternoon
with a long line of storms approaching western Iowa by 00Z.
Main considerations into this evening and overnight is the CAPE
which remains in a relatively narrow corridor. As with previous
discussion, the best CAPE profile remain in western and southern
Iowa into tonight where moisture return is most robust.
Eventually, the convection will outrun the best instability with
the cold pool likely surging ahead of the main convection
leading to a decrease in intensity as it heads east across Iowa.
However, prior to that time, the storms will exist in a
moderately unstable environments with MUCAPES of 1000-1500 J/KG
along with bulk in excess of 45kts into tonight. Effective SRH
values also remain greater than 200-300 m2/s2 across the
southwest. Damaging wind gusts remain the greatest threat as the
line accelerates east into Iowa along with the potential for a
few tornadoes in the west and south where line surges are
perpendicular to a WSW 0-3KM shear vector. At this time, the
line appears to reach our west around 8-9pm and exits the east
around 3-4 am. In addition, moisture transport remains rather
robust on a strong low level jet with rainfall in the west half
of Iowa generally around 1- 1.5" or so. This may lead to new or
renewed river flooding.

Much of Tuesday appears relatively quiet as subsidence builds in
behind the departing line of convection.  However, a few showers are
possible by the afternoon in northern Iowa where weak forcing exists
by afternoon ahead of a weak wave passing through the state. Focus
then turns Wednesday into early Thursday as the upper low approaches
Iowa with renewed forcing and an increasing threat for showers and a
few storms near a weak surface low which passes through northern
Iowa.  Models output some moderate rainfall across northern Iowa
during this time as the system tracks slowly east.  Otherwise,
cooler air arrives for later in the work week with northerly winds.
One final upper system passes northeast of the state late Friday
into Saturday helping to reinforce the cooler air into the state
early in the weekend although warm advection returns by Sunday.

&&

.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1221 AM CDT Tue May 7 2024

Thunderstorms will move through the area overnight, producing
IFR ceilings/visibilities at times. Amendments are likely based
on short term radar and observational trends. Once the storms
and lingering rain clear the area, by later Tuesday morning,
prevailing VFR conditions are then expected for the remainder
of the TAF period.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...None.

&&

DISCUSSION...Cogil
AVIATION...Lee
Hazardous weather outlook, May 6, 7:39 PM CDT, 5 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
739 PM CDT Mon May 6 2024

IAZ023-024-033>036-044>049-057>061-070>075-081>086-092>097-080045-
Pocahontas-Humboldt-Sac-Calhoun-Webster-Hamilton-Crawford-Carroll-
Greene-Boone-Story-Marshall-Audubon-Guthrie-Dallas-Polk-Jasper-
Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-
Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
739 PM CDT Mon May 6 2024

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Tornado Watch is in effect for the area. Please visit the
National Weather Service webstie at weather.gov/desmoines for
additional information.

There is also a slight risk for excessive rainfall, mainly over
the western half of Iowa. Heavy rain could lead to new or renewed
river flooding in some areas, or ponding of water in low lying or
poor drainage areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorm chances return to the forecast on Wednesday and
Thursday. There may be a low threat of severe weather on
Wednesday, but this will be better assessed in the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed this evening into tonight, especially
across the southwest half of Iowa.

IAZ004>007-015>017-025>028-037>039-050-062-080045-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Wright-Franklin-Butler-Bremer-Hardin-Grundy-Black Hawk-Tama-
Poweshiek-
739 PM CDT Mon May 6 2024

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A line of thunderstorms will enter western Iowa this evening and
move eastward across the state into the early overnight hours.
There is a slight to enhanced risk for severe weather over the
southwest half of the state, though the highest chances for
severe weather are over southwest into southern Iowa. The primary
severe weather threat is damaging wind gusts, but a few tornadoes
are also possible.

There is also a slight risk for excessive rainfall, mainly over
the western half of Iowa. Heavy rain could lead to new or renewed
river flooding in some areas, or ponding of water in low lying or
poor drainage areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorm chances return to the forecast on Wednesday and
Thursday. There may be a low threat of severe weather on
Wednesday, but this will be better assessed in the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed this evening into tonight, especially
across the southwest half of Iowa.

In the hours before

Local storm report, May 6, 10:00 PM CDT, 2 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1000 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     Funnel Cloud     3 NNW Manning           41.95N 95.08W
05/06/2024                   Carroll            IA   Trained Spotter

            Trained spotters reported a funnel cloud
            southwest of Halbur. Location estimated from
            radar.

&&

AJ
Local storm report, May 6, 10:05 PM CDT, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1005 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     Tstm Wnd Gst     1 NNW Audubon           41.73N 94.94W
05/06/2024  M61 MPH          Audubon            IA   Public

            Personal weather station measured gust.

&&

Dodson
Local storm report, May 6, 10:08 PM CDT, 2 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1008 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     Tstm Wnd Gst     4 N Manning             41.97N 95.05W
05/06/2024  E65 MPH          Carroll            IA   Public

            Personal weather station.

&&

Dodson
Local storm report, May 6, 10:22 PM CDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1022 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     Hail             10 E Audubon            41.73N 94.74W
05/06/2024  M0.88 Inch       Audubon            IA   Emergency Mngr

            Emergency manager reported Nickel Sized hail
            at the intersection of Highway 44 and Swift
            Ave.

&&

AJ
Local storm report, May 6, 10:34 PM CDT, 2 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1034 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     Hail             3 W Coon Rapids         41.88N 94.74W
05/06/2024  E0.88 Inch       Carroll            IA   Trained Spotter

            Trained spotter reported nickel sized hail
            west of Coon Rapids. Location estimated with
            radar.

&&

AJ
Special weather statement, May 6, 10:50 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1050 PM CDT Mon May 6 2024

IAZ046-047-058>060-071>073-082-083-070430-
Boone IA-Guthrie IA-Greene IA-Clarke IA-Adair IA-Polk IA-Union IA-
Madison IA-Dallas IA-Warren IA-
1050 PM CDT Mon May 6 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN POLK...SOUTHEASTERN
GREENE...MADISON...NORTHERN UNION...EASTERN GUTHRIE...SOUTHERN
BOONE...NORTHWESTERN CLARKE...DALLAS...EASTERN ADAIR AND WESTERN
WARREN COUNTIES THROUGH 1130 PM CDT...

At 1049 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Jefferson to 4 miles northeast
of Stuart to 4 miles south of Creston. Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Des Moines, West Des Moines, Ankeny, Urbandale, Johnston, Clive,
Waukee, Boone, Norwalk, Grimes, Creston, Perry, Winterset, Osceola,
Adel, Windsor Heights, Polk City, Saylorville, Madrid, and Ogden.

This includes the following highways...
 Interstate 35 between mile markers 35 and 72.
 Interstate 80 between mile markers 93 and 136.
 Interstate 235 between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for central, south
central, southwestern and west central Iowa.

&&

LAT...LON 4097 9446 4151 9433 4195 9444 4211 9375
      4194 9370 4186 9370 4186 9367 4163 9360
      4104 9376
TIME...MOT...LOC 0349Z 258DEG 33KT 4190 9435 4153 9425 4099 9436

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Curtis

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 9:27 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXAdair, Adams, Audubon, Cass, Guthrie, Taylor48 min
May 6, 9:35 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXCalhoun, Carroll, Crawford, Greene, Sac40 min
May 6, 9:45 PM CDTTornado WarningDMXCarroll, Crawford45 min
May 6, 10:09 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXAdair, Adams, Audubon, Cass, Dallas, Guthrie and 2 more51 min
May 6, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXCalhoun, Carroll, Crawford, Greene, Humboldt, Pocahontas and 2 more61 min
May 6, 10:26 PM CDTTornado WarningDMXCalhoun, Carroll, Greene, Webster49 min
May 6, 10:50 PM CDTSpecial Weather StatementDMXBoone, Dallas, Madison, Union40 min
May 7, 12:33 AM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Madison, Warren, Wayne42 min
May 7, 1:21 AM CDTTornado WarningDMXJasper, Mahaska, Marion, Polk, Warren39 min
May 7, 1:26 AM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Jasper, Lucas, Mahaska, Marion and 6 more64 min
May 7, 2:26 AM CDTSevere Thunderstorm WarningDMXDavis, Grundy, Jasper, Mahaska, Marshall, Monroe and 3 more49 min
May 7, 7:37 AM CDTRiver Flood WarningDMXPolk59 hr
May 7, 7:37 AM CDTRiver Flood WarningDMXPolk32 hr
May 7, 6:33 PM CDTSevere Thunderstorm WarningDMXDallas, Polk, Story27 min
May 7, 6:45 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie30 min

Nearby

Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.